Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Power linear Keller maps of dimension three


Author: Charles Ching-An Cheng
Journal: Proc. Amer. Math. Soc. 129 (2001), 2819-2822
MSC (2000): Primary 14R15, 14R10
DOI: https://doi.org/10.1090/S0002-9939-01-05871-3
Published electronically: February 22, 2001
MathSciNet review: 1840083
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper it is proved that a power linear Keller map of dimension three over a field of characteristic zero is linearly triangularizable.


References [Enhancements On Off] (What's this?)

  • [1] H. Bass, E. Connell, and D. Wright, The Jacobian conjecture: reduction of degree and formal expansion of the inverse, Bull. Amer. Math. Soc. 7 (1982), 287-330. MR 83k:14028
  • [2] L. M. Dru.zkowski, An effective approach to Keller's Jacobian conjecture, Math. Ann. 264 (1983), 303-313. MR 85b:14015a
  • [3] L. M. Dru.zkowski, The Jacobian conjecture in case of rank or corank less than three, J. Pure Appl. Algebra 85 (1993), 233-244. MR 93m:14011
  • [4] A. R. P. van den Essen, Seven lectures in polynomial automorphisms, Automorphisms of Affine Spaces, Kluwer, 1995, pp. 3-39.
  • [5] H. W. E. Jung, Über Ganze birationale Transformationen der Ebene, J. Reine Angew Math. 184 (1942), 161-174. MR 5:74f
  • [6] W. van der Kulk, On polynomial rings with two variables, Nieuw archief voor Wiskunde 1 (1953), 33-41. MR 14:941f
  • [7] D. Wright, The Jacobian conjecture: linear triangularization for cubics in dimension three, Linear and Multilinear Algebra 34 (1993), 85-97. MR 96j:14008

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14R15, 14R10

Retrieve articles in all journals with MSC (2000): 14R15, 14R10


Additional Information

Charles Ching-An Cheng
Affiliation: Department of Mathematics and Statistics, Oakland University, Rochester, Michigan 48309–4401
Email: cheng@oakland.edu

DOI: https://doi.org/10.1090/S0002-9939-01-05871-3
Keywords: Polynomial map, invertible map, linearly triangularizable map, tame, Jacobian conjecture
Received by editor(s): August 1, 1999
Received by editor(s) in revised form: February 2, 2000
Published electronically: February 22, 2001
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society